p-adic measures on Galois groups.
Inventiones mathematicae, Tome 76 (1984), pp. 331-344
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elliptic curve, complex multiplication, Größencharacter, construction of measures, Hecke L-functions, two variable measure, two variable p-adic L- functions, two variable p-adic power series, Eisenstein functions
@article{IM_1984__76_143125,
author = {Rodney I. Yager},
title = {p-adic measures on {Galois} groups.},
journal = {Inventiones mathematicae},
pages = {331--344},
year = {1984},
volume = {76},
zbl = {0555.12006},
url = {http://geodesic.mathdoc.fr/item/IM_1984__76_143125/}
}
Rodney I. Yager. p-adic measures on Galois groups.. Inventiones mathematicae, Tome 76 (1984), pp. 331-344. http://geodesic.mathdoc.fr/item/IM_1984__76_143125/